Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry flaky rashes in the pubic area, bumps, red and itchy scrotum. Taking clotrimazole. Help

I have a dry flaky rash in the pubic area, and tiny pin sized bumps on my upper lip along with a few little bumps on the underside of my penis where the shaft and tip meet, and my scrotum seems to be red and itchy, almost like a rash. The bumps on my lip and penis showed up 2-3 weeks after unprotected sex with a new partner. I was tested for everything except herpes , although the doctor looked at the bumps and said she was 95 percent sure it wasn t herpes and there s only 4 or 5 bumps on each side. The rash showed up after 6 weeks from the bumps and a week or so after I started using clotrimazole cream to see if I could get rid of the bumps... I m at a dead end here and am trying to figure what the bumps are and how to get rid of them. any ideas?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition can be tinea corporis,xerotic eczema, scabies etc.
You need to apply liberal moisturizer daily over the area.You should also apply lamisil cream over the area.You can also take tab.Cetirizine 10mg one daily for relieving itching.If it does not respond to this for a week then please visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.
Answered: Sat, 29 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor